clomid Q??????
4 Replies
vistagirl81 - March 1

how long does the side effect last while you were taking clomid.. my last pill was on the 20th of feb.... since my last pd i have had some symptoms and now they are way worse???


linds99 - March 1

My doctor told me that clomid can remain in the body for as long as 60-days. What side effects are you having? I got distorted vision at night with lights and stomach pains. The weird vision lasted for about 40 days for me off and on, but most prevalent when I took it for the last two days of treatment in a cycle.


vistagirl81 - March 2

i have had stomach pain before i took the meds.. i am having some distorted vision.. but my moods are getting so crazy, i cry all the time, i get so mad for no real reason...


linds99 - March 2 tricks the brain in to producing more estrogen so that extra estrogen in the body is causing the mood changes. I got psycho the last cycle I used it and vowed I would never take it again because it made me feel mad and angry like a lion.


ant49ers - March 2

I didn't get any side effects, and I'm wondering if this is normal or if it's working for me.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?